(3.235.139.152) 您好!臺灣時間:2021/05/11 11:19
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:張俊清
研究生(外文):Jang Jiunn-Ching
論文名稱:凸體之Gurarii凸性模的一些性質
論文名稱(外文):Some properties of Gurarii's modulus of convexity of convex bodies
指導教授:何清人
指導教授(外文):Tsing-Jen Ho
學位類別:碩士
校院名稱:輔仁大學
系所名稱:數學系研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2001
畢業學年度:89
語文別:英文
論文頁數:13
中文關鍵詞:Gurarii 模凸性凸體
外文關鍵詞:Gurarii's modulusconvexityconvex bodiesmodulus
相關次數:
  • 被引用被引用:0
  • 點閱點閱:151
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在1967 年,Gurarii 介紹一個凸性模. 在這篇文篇中,我們將要把單位球上的 Gurarii 凸性模的概念,
推廣到一般閉且有界的凸集合上。 我們也分析一些已在單位球上建立的性質,推廣到一般閉且有界的凸集合上
的可行性。特別地,我們證明這種推廣的Gurarii 凸性模有幾種等價形式,也證明這種推廣的Gurarii 凸性模是
嚴格遞增的。

In 1967, Gurarii introduces a modulus of convexity. In this thesis we extend the concepts of the related Gurarii’s modulus of the closed unit ball to a general bounded closed convex set. We also analyze some properties of this extended modulus which has been established for the closed unit ball. In particular, we show that the extended modulus can be defined in several forms. We also prove that this
extended modulus is strictly monotone increasing on [Ŕ(C), dM(C)[ when dM(C) > Ŕ(C).

Abstract ii
List of Special Symbols iii
§ 1. introduction . . . . . . . . . 1
§ 2. Preliminary facts . . . . . . . .2
§ 2. Modulus of Convexity . . . . . . . 4
References 13

1] CLARKSON, JAMES A.:Uniformly convex spaces ; Trans. Amer. Math. Soc.
40(1936), 396-414.
[2] DANES, J.:On local and global moduli of convexity ; Comm. Math. Univ. Carolin.
17(1976),no.3, 413-420.
[3] GURARII, V. I.:On dierential properties of the modulus of convexity of Banach
spaces ; (Russian) Mat. Issled, 2(1976) vyp1, 141-148.
[4] GURARII, V. I.:On moduli of convexity and flattening of Banach spaces ; Soviet
Math. Dokl.(1965) tom. 161,n5.
[5] KLEE, V.-MALUTA, E.-ZANCO, C.:Tiling with smooth and rotund tiles ; Fund.
Math., 126(1986), 269-290.
6] KLEE, V.-MALUTA, E.-ZANCO, C.:Uniform properties of collection of convex
bodies ; Math. Ann., 219(1991), 153-177.
[7] SACHCEZ, LUISA and ULL ´ AN, DNTONIO :Some properties of Gurarii’s modulus
of convexity ; Arch. Math. 71(1998), 399-406
[8] SACHCEZ, L. and BARCENAS, D. :Algunans observaciones sobre modulos de
convexidad ; Merida 1995
[9] ULL ´ AN, A.:M´odulos de convexidad y lisura en espacios normados ; Ph.D. Thesis.
Badajoz(1991).
[10] WANG, CHING-JU:Moduli of convexity and smoothness ; Fu Jen Catholic University
(2000).
[11] ZANO, CLEMENT-ZUCCH, ADELE:Moduli of rotundity and smoothness for convex
bodies ; Boll. Un. Mat. Ital. B(7), 7(1993), no.4, 833-855.

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔